MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE DUALMESH BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE DUALMESH BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Model Number 1DLMC05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).It should be noted that the gore® dualmesh® biomaterial instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent ventral and umbilical hernia repair on (b)(6) 2006 whereby a gore® dualmesh® biomaterial was implanted.The complaint alleges that on (b)(6) 2006, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh infection, mesh removal, additional surgery, debridement.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: records prior to (b)(6) 2006 were not provided.On (b)(6) 2006: [date discrepancy; signed (b)(6) 2006; procedure (b)(6) 2006.] svh.Harry burger, do.Discharge instructions.[handwritten]: exercise: no jumping or lifting > 15 lbs.Keep gauze around incision site.Wear elastic abdominal binder except in shower.Empty drain when full.Appointment (b)(6) 2006.On (b)(6) 2006: (b)(6) hospital.Harry burger, do.Operative report.Pre/postop diagnosis: trocar site ventral umbilical hernia.Operation: umbilical (trocar site) ventral incisional hernioplasty with 2.0 mm gore-tex patch.Gross findings: evidence of a defect measuring some couple centimeters in diameter and attenuation of the midline rectus fascia in this area allowing also additional protrusion of this mass.There was evidence of a previous umbilical incision consistent with the previous laparoscopic surgery he had performed years ago, emanating through the same was omentum.A portion of which was incarcerated, necessitated to be divided.The remainder could be reduced.There was excessive scar tissue, which was removed from the midline and subcutaneous fat involved in same.Indication: mass in the area of the previous trocar incision site of the umbilicus and discomfort experienced by the patient and his desire to be cured of this.Procedure: ¿with the patient under iv sedation and local 0.125 mg bupivacaine instilled into the skin and subcutaneous tissue about the umbilicus.Infraumbilical incision was made for a distance of approximately 3.0-4.0 cm half way about the circumference of the umbilicus detaching the skin from the herniation and the sac and carefully and meticulously excising fiber scar tissue and subcutaneous adipose tissue to define the anatomy.The hernia sac was noted and opened, was found to contain the omentum, a portion of which was incarcerated, which was clamped and suture ligated with a stick tie # 3-0 vicryl.Hemostasis obtained with electrocoagulation.The area was lavaged with a dilute first generation cephalosporin solution.Due to the attenuation and the herniation, a 2.0 mm gore-tex patch was fashioned and sutured in place with a 4.0 cm 2.0 mm gore-tex patch utilizing cvo gore-tex suture about the circumference of the same attempting to grab, purchase full thickness of the rectus fascia and a portion of the muscle in this regard to provide repair.Lavaging copiously with the antibiotic solution again, the jackson-pratt wound drain was placed in the area encircling the umbilicus in a semicircle fashion and the umbilical skin was then attached to the midline fascia in the superior aspect of the patch with an interrupted suture of #3-0 vicryl to reform the umbilicus.The skin and subcutaneous tissue was approximated utilizing interrupted knot inverting sutures of #3-0 vicryl and tincture of benzoin and steri-strips with a gauze pressure dressing applied and elastic abdominal binder over same.Patient experienced approximately 50 to 75 cc blood loss, tolerated the procedure satisfactorily, he was transferred to the recovery room in satisfactory condition.¿ [possible missing records: records per op report for ¿previous umbilical incision consistent w/ previous laparoscopic surgery he had performed years ago¿ were not provided].(b)(6) 2006: (b)(6) hospital [assigned].Intraoperative report.Implant sticker.Gore® dualmesh® biomaterial.Ref catalogue number: 1dlmc05.Lot batch code: 03996718.W.L.Gore & associates.The records confirm a gore® dualmesh® biomaterial (1dlmc05/03996718) was implanted during the procedure.On (b)(6) 2006: (b)(6) do.History and physical.[handwritten]: cc: fell at home, large hematoma abdominal wall at surgical site.Exam: included abdomen positive [illegible] tender, infection, [illegible].Abdominal pain, constipation.Impression: hematoma abdominal wall.Postoperative fall after goretex patch umbilical ventral hernia.Plan: evacuation hematoma.Drain placement and re-attachment [illegible] umbilicus.On (b)(6) 2006: (b)(6) hospital.(b)(6), do.Operative report.Pre/postop diagnosis: hematoma of the abdominal wall.Operation: evacuation of hematoma of the abdominal wall.Gross findings/indications: evidence of approximately 150-200cc hematoma of old purplish gelatinous blood clot in the area of umbilical hernioplasty with gore-tex patch.The patch was secured.There was no disruption of this patch.The attachment of the umbilical skin reforming the umbilicus to the midline rectus fascia was, however, disrupted with the trauma of the patient's fall the day after surgery, which was the etiology for this hematoma and the disruption of the skin.There was no evidence of frank infection.The patient desires of being cured of this mass and from the discomfort associated with same.Procedure: ¿with the patient under iv sedation and local 0.125% bupivacaine instilled into the skin subcutaneous tissues above the previous infraumbilical curvilinear incision, this was reopened.The hematoma was evacuated as noted in gross findings above.It was lavaged copiously with bactrim antibiotic solution.The previous closed system wound drain was removed and a new sterile closed system wound drain was placed in 7mm jackson-pratt, sutures of the skin with # 3-0 ethilon.The umbilicus was then reformed by reattaching the subcutaneous tissue to the midline rectus fascia and the edge of the gore-tex patch with figure-of-8 suture of # 3-0 undyed vicryl.The skin was then re-approximated utilizing non-inverting interrupted sutures of the same suture material.After the drain was sutured in place with a # 3-0 nylon suture, 3 interrupted nylon sutures were placed along the course of the incision and then tincture of benzoin and steri-strips also applied to the skin.With sterile dressings pressure applied and an elastic abdominal binder applied the patient was transferred to the recovery room in satisfactory condition.Negligible additional blood loss encountered.He tolerated the procedure well.¿ on (b)(6) 2006: (b)(6) hospital [assigned].[illegible].Progress notes.Infection control addendum.[handwritten]: spoke w/ karen burger.Pt is a [presumed has] a chronic infection.Is already on levaquin chronically.No need for further f/u.On (b)(6) 2006: svh.[illegible].History and physical.[handwritten]: cc: infected prosthetic umbilical hernia patch.Hpi: op originally done (b)(6) 2006, fell, hematoma and dehisced [illegible] evacuated (b)(6) 2006, has not responded to [illegible] treatment.Abdominal pain, nausea, constipation.Pmh: hepatitis c.Exam: included open wound/sero purulent discharge, center patch visible.Impression: infected goretex patch, umbilical hernia.Plan: removal of patch (prosthetic).Primary repair [illegible] patch.Ceftazidime.On (b)(6) 2006: [unknown].[illegible].Office notes.[handwritten]: pt proceeded to get infection in [illegible] it has continued due to lack of appts, treatment and lack of taking medications as directed.[illegible].Only sensitive to iv antibiotics.Needs them preop.On (b)(6) 2006: (b)(6) hospital.(b)(6).Operative report.Pre/postop diagnosis: infected prosthetic patch umbilical hernia, abdominal wall.Gross findings: evidence of a patch visible through an open incision with some seropurulent exudate present.The patch was still anchored in place and fortunately upon removing the patch was noted new growth of fascial tissue around and behind this patch providing a healing and repair, which is still satisfactory of the previous umbilical hernia.Patient had this hernia repaired about 6 months ago after which he had a fall and traumatized the area having a large hematoma, which was necessitated to be evacuated and after which same, he acquired skin infections of varying organisms and sensitivities to varying antibiotics, which constantly changed and at this time with no improvement whatsoever, this is gross findings and indications for surgery and the sensitivity of the lastly cultured pseudomonas organism not sensitive to any oral antibiotics.This required preoperative intravenous therapy with fortaz and required interoperative lavage with the same antibiotic and he will require some several days of the same antibiotic to assure eradication of the infection.He is desirous of being cured in this regard.Procedure: ¿with the patient under general inhalation and local bupivacaine instilled into the skin and surrounding tissues and into the muscle fascia as surgery progressed, an elliptical incision was made about the umbilicus for distance of approximately 5 cm carried down through all layers removing the induration skin about this exposed patch.Cutting the patch loose from the fascia and removing, which represented gore-tex and removing the gore-tex suture and debriding the skin and subcutaneous tissue there was nonviable necrotic and debriding fascia.Raised edge with some necrotic debris where previous sutures were placed and all nonviable tissue from the wound meticulously.It was lavaged copiously throughout the surgery with 2% fortaz solution.Meticulous hemostasis was obtained with electrocoagulation.The wound was left opened to heal by secondary intention.It was packed with a fortaz-soaked gauze and covered with sterile dressings and an elastic abdominal binder applied.Patient tolerated procedure well with negligible blood loss, was transferred to the recovery room in satisfactory condition.¿ on (b)(6) 2006: (b)(6).Accession number: (b)(4).Diagnosis: periumbilical tissue and prosthesis, excision: skin and subcutaneous tissue with dermal abscess and fistula tract.Gram stains show dense bacterial colonization.Synthetic fibrous material consistent with dacron sheet.Gross description: received is an elliptical portion of necrotic skin and subcutaneous tissue measuring 4.0 x 3.0 x 2.0 cm.In greatest dimensions.Within the mid portion of the specimen is a central defect measuring 1.5 cm in diameter.Included is an oval membranous portion of material measuring 5.0 x 4.0 x 0.3 cm in greatest dimensions.Representative sections are submitted in two cassettes.Microscopic description: sections show skin and subcutaneous tissue with a central ulceration and fistula lined by dense granulation tissue.Gram stains show superficial bacterial colonization.Sections of the grossly notes prosthesis consist of fibrous material with dense bacterial colonization.On (b)(6) 2006: (b)(6) hospital.(b)(6).Discharge summary and instructions.[handwritten]: rest, as tolerated, no running/jumping.Keep neosporin or triple antibiotic to wound and on incision.Don¿t scrub incision.Keep on elastic abdominal binder snug.Appt friday at 11:00 am.D/c diagnosis: infected prosthetic patch/umbilical incision.Procedures: removal prosthetic patch/debridement/packing.Hospital course: withdrawal s/s.Prognosis: good.[illegible].F/u clinical and office dr.Wille.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® biomaterial instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated results code 1 for manufacturing evaluation.Conclusion code remains unchanged.H6: added method/results/conclusions code 2 for sterilization evaluation.
 
Additional Manufacturer Narrative
H6: updated results code 2 for sterilization.Conclusion code remains unchanged.
 
Additional Manufacturer Narrative
H6: conclusion code d17: appropriate term/code not available for ¿withdrawn complaint.¿ h6: health effect impact code: f26: no health consequences or impact.H6: medical device component: g04088: membrane.This claim was withdrawn, and the alleged product complaint is no longer being pursued at this time.No further investigation is required at this time.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected, and ¿withdrawn.¿ previous patient code (1930) was reported based on the original complaint and is no longer applicable per gore¿s investigation.Medical records: the known medical records span february 23, 2006 through august 28, 2006 and not all records received in this time span are relevant to the gore® dualmesh® biomaterial.Patient information: medical history: obesity.(b)(6) 2006: 205 lbs., bmi 36.3.Spina bifida.Umbilical hernia.Urinary tract infection.Hepatitis c.Prior surgical procedures: unknown date: laparoscopic cholecystectomy.(b)(6) 2006: umbilical (trocar site) ventral incisional hernioplasty with 2.0 mm gore-tex patch.Implant: gore® dualmesh® biomaterial.(b)(6) 2006: evacuation of hematoma of the abdominal wall.(b)(6) 2006: removal of infected prosthesis.Implant preoperative complaints: (b)(6) 2006: ¿mass in the area of the previous trocar incision site of the umbilicus and discomfort experienced by the patient and his desire to be cured of this.¿ implant procedure: umbilical (trocar site) ventral incisional hernioplasty with 2.0 mm gore-tex patch.[implant: gore® dualmesh® biomaterial, 1dlmc05/03996718, 7.5 cm x 10 cm x 1 mm thick].Implant date: (b)(6) 2006.Findings: ¿evidence of a defect measuring some couple centimeters in diameter and attenuation of the midline rectus fascia in this area allowing also additional protrusion of this mass.There was evidence of a previous umbilical incision consistent with the previous laparoscopic surgery he had performed years ago, emanating through the same was omentum.A portion of which was incarcerated, necessitated to be divided.The remainder could be reduced.There was excessive scar tissue, which was removed from the midline and subcutaneous fat involved in same.¿ description of hernia being treated: ¿with the patient under iv sedation and local 0.125 mg bupivacaine instilled into the skin and subcutaneous tissue about the umbilicus.Infraumbilical incision was made for a distance of approximately 3.0-4.0 cm half way about the circumference of the umbilicus detaching the skin from the herniation and the sac and carefully and meticulously excising fiber scar tissue and subcutaneous adipose tissue to define the anatomy.The hernia sac was noted and opened, was found to contain the omentum, a portion of which was incarcerated, which was clamped and suture ligated with a stick tie # 3-0 vicryl.Hemostasis obtained with electrocoagulation.The area was lavaged with a dilute first generation cephalosporin solution.¿ implant size and fixation: ¿due to the attenuation and the herniation, a 2.0 mm gore-tex patch was fashioned and sutured in place with a 4.0 cm 2.0 mm gore-tex patch utilizing cvo gore-tex suture about the circumference of the same attempting to grab, purchase full thickness of the rectus fascia and a portion of the muscle in this regard to provide repair.Lavaging copiously with the antibiotic solution again, the jackson-pratt wound drain was placed in the area encircling the umbilicus in a semicircle fashion and the umbilical skin was then attached to the midline fascia in the superior aspect of the patch with an interrupted suture of #3-0 vicryl to reform the umbilicus.The skin and subcutaneous tissue was approximated utilizing interrupted knot inverting sutures of #3-0 vicryl and tincture of benzoin and steri-strips with a gauze pressure dressing applied and elastic abdominal binder over same.¿ post-operative period: [0 days] ­(b)(6) 2006: discharge instructions: ¿exercise: no jumping or lifting 15 lbs.Keep gauze around incision site.Wear elastic abdominal binder except in shower.Empty drain when full.¿ revision preoperative complaints: (b)(6) 2006: ¿fell at home, large hematoma abdominal wall at surgical site.Exam: abdomen positive for ecchymotic raised mass, tender, infection, [illegible].Impression: hematoma (abdominal wall) secondary to postoperative fall after goretex patch umbilical ventral hernioplasty.¿ (b)(6) 2006: evacuation of hematoma of the abdominal wall findings: ¿evidence of approximately 150-200cc hematoma of old purplish gelatinous blood clot in the area of umbilical hernioplasty with gore-tex patch.The patch was secured.There was no disruption of this patch.The attachment of the umbilical skin reforming the umbilicus to the midline rectus fascia was, however, disrupted with the trauma of the patient's fall the day after surgery, which was the etiology for this hematoma and the disruption of the skin.There was no evidence of frank infection.¿ procedure: ¿with the patient under iv sedation and local 0.125% bupivacaine instilled into the skin subcutaneous tissues above the previous infraumbilical curvilinear incision, this was reopened.The hematoma was evacuated as noted in gross findings above.It was lavaged copiously with bactrim antibiotic solution.The previous closed system wound drain was removed and a new sterile closed system wound drain was placed in 7mm jackson-pratt, sutures of the skin with # 3-0 ethilon.The umbilicus was then reformed by reattaching the subcutaneous tissue to the midline rectus fascia and the edge of the gore-tex patch with figure-of-8 suture of # 3-0 undyed vicryl.The skin was then re-approximated utilizing non-inverting interrupted sutures of the same suture material.After the drain was sutured in place with a # 3-0 nylon suture, 3 interrupted nylon sutures were placed along the course of the incision and then tincture of benzoin and steri-strips also applied to the skin.¿ explant preoperative complaints: (b)(6) 2006: ¿pt [patient] is a chronic infection.Is already on levaquin chronically.No need for further f/u [follow up].¿ (b)(6) 2006: history and physical.¿complaint.Op [operation] originally done (b)(6) 2006, fell, hematoma and [illegible], evacuated (b)(6) 2006, has not responded to conservative treatment.¿ ¿abdomen: open wound/sero-purulent discharge, center patch visible.¿ ¿impression: infected gortex patch, [illegible words].¿ (b)(6) 2006: ¿pt proceeded to get infection in [illegible] it has continued due to lack of appts, treatment and lack of taking medications as directed.¿ explant procedure: removal of infected prosthesis explant date: (b)(6) 2006 ; hospitalization dates (b)(6) 2006.Findings: ¿evidence of a patch visible through an open incision with some seropurulent exudate present.The patch was still anchored in place and fortunately upon removing the patch was noted new growth of fascial tissue around and behind this patch providing a healing and repair, which is still satisfactory of the previous umbilical hernia.Patient had this hernia repaired about 6 months ago after which he had a fall and traumatized the area having a large hematoma, which was necessitated to be evacuated and after which same, he acquired skin infections of varying organisms and sensitivities to varying antibiotics, which constantly changed and at this time with no improvement whatsoever, this is gross findings and indications for surgery and the sensitivity of the lastly cultured pseudomonas organism not sensitive to any oral antibiotics.This required preoperative intravenous therapy with fortaz and required interoperative lavage with the same antibiotic and he will require some several days of the same antibiotic to assure eradication of the infection.¿ ¿with the patient under general inhalation and local bupivacaine instilled into the skin and surrounding tissues and into the muscle fascia as surgery progressed, an elliptical incision was made about the umbilicus for distance of approximately 5 cm carried down through all layers removing the induration skin about this exposed patch.Cutting the patch loose from the fascia and removing, which represented gore-tex and removing the gore-tex suture and debriding the skin and subcutaneous tissue there was nonviable necrotic and debriding fascia.Raised edge with some necrotic debris where previous sutures were placed and all nonviable tissue from the wound meticulously.It was lavaged copiously throughout the surgery with 2% fortaz solution.Meticulous hemostasis was obtained with electrocoagulation.The wound was left opened to heal by secondary intention.It was packed with a fortaz-soaked gauze and covered with sterile dressings and an elastic abdominal binder applied.¿ (b)(6) 2006: pathology: ¿diagnosis: periumbilical tissue and prosthesis, excision: skin and subcutaneous tissue with dermal abscess and fistula tract.Gram stains show dense bacterial colonization.Synthetic fibrous material consistent with dacron sheet.Gross description: received is an elliptical portion of necrotic skin and subcutaneous tissue measuring 4.0 x 3.0 x 2.0 cm.In greatest dimensions.Within the mid portion of the specimen is a central defect measuring 1.5 cm in diameter.Included is an oval membranous portion of material measuring 5.0 x 4.0 x 0.3 cm in greatest dimensions.Representative sections are submitted in two cassettes.Microscopic description: sections show skin and subcutaneous tissue with a central ulceration and fistula lined by dense granulation tissue.Gram stains show superficial bacterial colonization.Sections of the grossly notes prosthesis consist of fibrous material with dense bacterial colonization.(b)(6) 2006: discharge summary and instructions: ¿rest, as tolerated, no running/jumping.Keep neosporin or triple antibiotic to wound and on incision.Don¿t scrub incision.Keep on elastic abdominal binder snug.¿ ¿hospital course: withdrawal s/s.¿ conclusion: it should be noted that the gore® dualmesh® biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ the instructions for use further warn: ¿when using this device as a permanent implant and exposure occurs, treat to avoid contamination, or device removal may be necessary.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These my include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE DUALMESH BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8691124
Report Number2017233-2019-00400
Device Sequence Number2016828
Product Code FTL
UDI-Device Identifier00733132600984
UDI-Public00733132600984
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K992189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2006
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2010
Device Model Number1DLMC05
Device Catalogue Number1DLMC05
Device Lot Number03996718
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date06/28/2019
07/12/2019
08/16/2019
09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient Weight92